Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 703139, 6 pages
http://dx.doi.org/10.1155/2014/703139
Research Article

Convexity Properties for Certain Classes of Analytic Functions Associated with an Integral Operator

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 30 May 2014; Revised 4 September 2014; Accepted 4 September 2014; Published 14 October 2014

Academic Editor: Valery Serov

Copyright © 2014 Ben Wongsaijai and Nattakorn Sukantamala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Pommerenke, Univalent Functions, Vandemhoeck and Ruprecht, Göttingen, Germany, 1975. View at MathSciNet
  2. A. W. Goodman, Univalent Functions, vol. 1-2, Mariner, Tampa, Fla, USA, 1983.
  3. M. I. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Schild, “On a class of univalent, star shaped mappings,” Proceedings of the American Mathematical Society, vol. 9, pp. 751–757, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. P. Merkes, “On products of starlike functions,” Proceedings of the American Mathematical Society, vol. 13, pp. 479–492, 2013. View at Google Scholar
  6. M. Nunokawa, “On the multivalent functions,” Indian Journal of Pure and Applied Mathematics, vol. 20, no. 6, pp. 577–582, 1989. View at Google Scholar · View at MathSciNet
  7. M. Nunokawa and S. Owa, “On certain subclass of analytic functions,” Indian Journal of Pure and Applied Mathematics, vol. 19, no. 1, pp. 51–54, 1988. View at Google Scholar · View at MathSciNet
  8. J. Dziok, “Applications of the Jack lemma,” Acta Mathematica Hungarica, vol. 105, no. 1-2, pp. 93–102, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. A. E. Livingston, “p-valent close-to-convex functions,” Soochow Journal of Mathematics, vol. 21, pp. 161–179, 1995. View at Google Scholar
  10. D. A. Patil and N. K. Thakare, “On convex hulls and extreme points of p-valent starlike and convex classws with applications,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 27, no. 75, pp. 145–160, 1983. View at Google Scholar
  11. S. Owa, “On certain classes of p-valent functions with negative coefficients,” Simon Stevin A: Quarterly Journal of Pure and Applied Mathematics, vol. 59, no. 4, pp. 385–402, 1985. View at Google Scholar · View at MathSciNet
  12. R. Bharati, R. Parvatham, and A. Swaminathan, “On subclasses of uniformly convex functions and corresponding class of starlike functions,” Tamkang Journal of Mathematics, vol. 28, no. 1, pp. 17–32, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, pp. 364–370, 1991. View at Publisher · View at Google Scholar
  15. A. W. Goodman, “On uniformly convex functions,” Polska Akademia Nauk: Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at MathSciNet
  16. J. W. Alexander, “Functions which map the interior of the circle upon simple regions,” Annals of Mathematics, vol. 14, pp. 12–22, 1915. View at Google Scholar
  17. Y. J. Kim and E. P. Merkes, “On an integral of powers of a spirallike function,” Kyungpook Mathematical Journal, vol. 12, pp. 249–252, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. A. Pfaltzgraff, “Univalence of the integral of f′(z)λ,” The Bulletin of the London Mathematical Society, vol. 7, no. 3, pp. 254–256, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. Breaz and L. Stanciu, “Some properties of a general integral operator,” Bulletin of the Transilvania University of Brasov Series III: Mathematics, Informatics, Physics, vol. 5, no. 54, pp. 67–72, 2012. View at Google Scholar · View at MathSciNet
  20. D. Breaz and N. Breaz, “Two integral operator,” Studia Universitatis Babes-Bolyai, vol. 47, no. 3, pp. 13–19, 2002. View at Google Scholar
  21. D. Breaz, S. Owa, and N. Breaz, “A new integral univalent operator,” Acta Universitatis Apulensis. Mathematics-Informatics, no. 16, pp. 11–16, 2008. View at Google Scholar · View at MathSciNet
  22. E. Deniz, H. Orhan, and H. M. Srivastava, “Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 883–917, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  23. E. Deniz, “Convexity of integral operators involving generalized Bessel functions,” Integral Transforms and Special Functions, vol. 24, no. 3, pp. 201–216, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. B. A. Frasin, “Sufficient conditions for integral operator defined by Bessel functions,” Journal of Mathematical Inequalities, vol. 4, no. 2, pp. 301–306, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. Pescar, “The univalence and the convexity properties for a new integral operator,” Studia Universitatis Babes-Bolyai, vol. 56, no. 4, pp. 65–69, 2011. View at Google Scholar · View at MathSciNet
  26. D. Breaz, “A convexity property for an integral operator on the class 𝒮p(β),” Journal of Inequalities and Applications, vol. 2008, Article ID 143869, 4 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  27. B. A. Frasin, “Some sufficient conditions for certain integral operator,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 527–535, 2008. View at Google Scholar
  28. S. Bulut, “A note on the paper of Breaz and Guney,” Journal of Mathematical Inequalities, vol. 2, no. 4, pp. 549–553, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  29. D. Breaz and V. Pescar, “Univalence conditions for some general integral operators,” Banach Journal of Mathematical Analysis, vol. 2, no. 1, pp. 53–58, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. D. Breaz and H. O. Guney, “The integral operator on the classes 𝒮α*(b) and 𝒞α(b),” Journal of Mathematical Inequalities, vol. 2, no. 1, pp. 97–100, 2008. View at Google Scholar
  31. S. Bulut, “Convexity properties of a new general integral operator of p-valent functions,” Mathematical Journal of Okayama University, vol. 56, pp. 171–178, 2014. View at Google Scholar · View at MathSciNet
  32. B. A. Frasin, “New general integral operators of p-valent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 109, 2009. View at Google Scholar · View at MathSciNet
  33. B. A. Frasin, “Convexity of integral operators of p-valent functions,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 601–605, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. A. Mohammed, M. Darus, and D. Breaz, “New criterion for starlike integral operators,” Analysis in Theory and Applications, vol. 29, no. 1, pp. 21–26, 2013. View at Google Scholar · View at MathSciNet
  35. G. S. Salagean, “Subclasses of univalent functions,” in Complex Analysis, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Google Scholar
  36. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, no. 1, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  37. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. B. A. Frasin, “General integral operator defined by Hadamard product,” Matematichki Vesnik, vol. 62, no. 2, pp. 127–136, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  40. D. Breaz, H. Guney, and G. Salagean, “A new integral operator,” in Proceedings of the 7th Joint Conference on Mathematics and Computer Science, Cluj, Romania, July 2008.
  41. C. Selvaraj and K. R. Karthikeyan, “Sufficient conditions for univalence of a general integral operator,” Bulletin of the Korean Mathematical Society, vol. 46, no. 2, pp. 367–372, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. G. I. Oros and D. Breaz, “Sufficient conditions for univalence of an integral operator,” Journal of Inequalities and Applications, vol. 2008, Article ID 127645, 7 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. S. Bulut, “Sufficient conditions for univalence of an integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities and Applications, vol. 2008, Article ID 957042, 5 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. S. Bulut, “Some properties for an integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 4, article 115, 2008. View at Google Scholar · View at MathSciNet
  45. R. M. El-Ashwah, M. K. Aouf, A. Shamandy, and S. M. El-Deeb, “Properties of certain classes of p-valent functions associated with new integral operators,” The American Journal of Pure and Applied Mathematics, vol. 2, pp. 79–80, 2013. View at Google Scholar
  46. G. Saltik Ayhanoz and E. Kadioglu, “Some results of p-valent functions defined by integral operators,” Acta Universitatis Apulensis. Mathematics. Informatics, no. 32, pp. 69–85, 2012. View at Google Scholar · View at MathSciNet
  47. G. Saltik, E. Deniz, and E. Kadioglu, “Two new general p-valent integral operators,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1605–1609, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  48. D. Breaz and N. Breaz, “Some convexity properties for a general integral operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, article 177, 8 pages, 2006. View at Google Scholar · View at MathSciNet
  49. A. Mohammed, M. Darus, and D. Breaz, “Some properties for certain integral operators,” Acta Universitatis Apulensis—Matematics—Informatics, no. 23, pp. 79–89, 2010. View at Google Scholar · View at MathSciNet
  50. E. Deniz, M. Caglar, and H. Orhan, “Some convexity properties for two new p-valent integral operators,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 6, pp. 829–837, 2011. View at Google Scholar · View at MathSciNet · View at Scopus